|very low free testosterone
Oct 24, 2008
I was diagnosed hiv pos 2 years ago with cd4 count of 44. Its now 194 (6%). My doctor tested me for my testosterone levels as I have been very tired at times. I think that she said my free testosterone level was less than 2 which she said was very low. My question is did the HIV cause this or the medications Im on (reyataz,novir, viread and 3tc). Now that my viral load is undetectable, will my testosterone levels come back or will they stay very low, (Im 51 years old). Are there any natural tonics/vitamins/food that will help? Thankyou Regards Darryl
| Response from Dr. Young
HIV medications don't cause low testosterone levels (though anabolic steroids can); HIV does.
Treatment for testosterone deficiency is simple and effective, though so-called naturals have little effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Pain In Urethra After Getting Fingered Worried I Have
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.